Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Using karbesat. Blood pressure 128/78. Pulse reading 65-70. Suggest?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 411 Questions
using karbesat at present 75mg, take blood pressure every day, it seems some mornings ( midday ) even when i havent taken ,pressure recorded is around 128 over 78 is that common? or is that effects of pill in my system from day before ? take tablet every day around 10.30 in the morning, also pulse reading allways around 65-70 mark.
Posted Wed, 6 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 2 hours later
Brief Answer:
Yes, No need to worry

Detailed Answer:

yes, many of these long acting hypertensives act longer than twenty four hours and after prolonged use there is always enough drug left for few hours of missing dose so that your BP remains normal. It is usual way the medicine act and you no need to be concerned about it. Also word of caution is, don't be lax on regularity of taking your medicines as end of dose effect is not very predictable, that means your BP may not remain normal every time you miss your dose.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor